# SDR UPS01837266

- Difficulty date: November 9, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 4 CRACKS AT AFT PRESS BULKHEAD 65.5 FROM FLOOR LBL 23 TO LBL 38. REPAIRED IAW DC-8 SRM 53-2-5/3.
